# SDR AALA20151221001

- Difficulty date: December 21, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Make and model: Doug DC-9-82
- Aircraft time: 70,987 hours, 37,125 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT ABORTED TAKEOFF DUE TO THE AFT CARGO DOOR WARNING ILLUMINATED, RETURNED TO THE GATE FOR DOOR INSPECTION & HIGH SPEED STOP INSPECTION.  ADJUSTED FWD CARGO DOOR PROXIMITY SENSOR GAP IAW AMM 52-70-02.  OPERATIONAL CHECKED NORMAL.
